# SDR CALA2024100900787

- Difficulty date: October 6, 2024
- Submitted: October 9, 2024
- Operation: Air carrier
- Aircraft: N77544
- Make and model: Boeing 737-9
- Aircraft serial: 64473
- Aircraft time: 6,473 hours, 2,198 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS OPERATIONAL CHECK EMERGENCY LIGHTS OPERATIONAL CHECK - L1 SLIDE LIGHT INOP. RELAMPED L1 DOOR SLIDE LIGHT REF AMM 33-51-04. OPS CHECK GOOD.
